# SDR DHL9671558D

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND AFT CARGO DOOR HAS DEEP GOUGES, NICKS AND DENTS.  BURNISHED OUT GOUGES, NICKS AND DENTS.  DEEP DENT 12 INCHES BEYOND HANDLE.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PER SRM 52-00-3.  FILLER, 12 INCHES BY 18 INCHES, DOUBLER, 25 INCHES BY 34 INCHES.
